Rational quadratic circles are parametrized by chord length

Gerald Farin

Research output: Contribution to journalArticlepeer-review

26 Scopus citations


We show that the chord length parameter assignment is exact for circle segments in standard rational quadratic form.

Original languageEnglish (US)
Pages (from-to)722-724
Number of pages3
JournalComputer Aided Geometric Design
Issue number9
StatePublished - Dec 2006


  • Chord length parametrization
  • Rational quadratics
  • Standard form

ASJC Scopus subject areas

  • Modeling and Simulation
  • Automotive Engineering
  • Aerospace Engineering
  • Computer Graphics and Computer-Aided Design


Dive into the research topics of 'Rational quadratic circles are parametrized by chord length'. Together they form a unique fingerprint.

Cite this